# SDR SWAA2013012311703

- Difficulty date: January 2, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 36,857 hours, 20,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545808
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED STA 293, RBL 54, WL 209 (FSD FWD FRAME).  REPAIRED BS 293 FWD SERVICE DOORWAY FWD LOWER STUB FRAME RBL 54 WL 209 IAW ER 13-01020 AND EA 1-753-21496.
